# SDR CALA2023010400023

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 74,941 hours, 30,626 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Inoperative
- Location: Aft Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT HOT AIRVALVE WILL NOT OPEN W/SEL AT FULL HOT..TRI M AIR AT C..AMB TMP 58+ DEC NO FAULTS NOTED IN FLIGHT DECK. PERFORMED POWER UP BITE TEST AMM COMPARTMENT HEATING SYSTEM AMM 21-43-00-710-003-A. FOUND AFT FROM THIS POSITION SAME WITH TRIM AIR VALVE STAYED IN THE COLD VALVE IN THE OFF POSITION AND VERIFIED CLOSED ON ECAM REQUEST COMPLIED WITH DDP FOR MEL 2143B 21-43-00-740-002-A AND PERFORMED OPERATIONAL  TEST OF AFT CARGO CARGO HOT AIR VALVE IN THE GREEN CLOSED POSITION AND WOULD MOVE POSITION THE ENTIRE OPERATIONAL TEST. PLACED CARGO HEAT HOT AIR MEL 2143B.  DATE: 01-JAN-23- APPROVED FOR MEL 2143B
